# SDR MDGA20201109001

- Difficulty date: November 7, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N489AM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK433
- Aircraft time: 5,279 hours, 4,754 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 5010614
- Condition: Locked
- Location: Left
- Part time: 33 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING WE WERE PERFORMING OUR USUAL TAXI CHECKS.  AFTER PERFORMING THE BRAKE CHECK AND BEGINNING A TURN TOWARDS RUNWAY THE BRAKE SYSTEM DID NOT DISENGAGE.  WE WERE UNABLE TO TAXI THE AIRCRAFT.  DURING TOWING OF THE AIRCRAFT TO THE RAMP THE LEFT BRAKE COMPLETELY LOCKED UP WHICH REQUIRED THE AIRCRAFT TO BE FIXED ON THE TAXIWAY.  BRAKE ASSEMBLY REPLACED.
